Exponential and infinitary divisors

  • A. V. Lelechenko


We study several problems in the field of modified divisors; more precisely, from the theory of exponential and infinitary divisors.We analyze the behavior of modified divisors, sum-of-divisors, and totient functions. Our main results are connected with the asymptotic behavior of mean values and explicit estimates of the extremal orders.
How to Cite
Lelechenko, A. V. “Exponential and Infinitary Divisors”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1068-79, https://umj.imath.kiev.ua/index.php/umj/article/view/1902.
Research articles